# SDR IPXA2022030479708

- Difficulty date: March 3, 2022
- Submitted: March 4, 2022
- Operation: Air carrier
- Aircraft: N581UP
- Make and model: Boeing 747-44AF
- Aircraft serial: 25866
- Aircraft time: 119,621 hours, 20,057 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Part number: NA
- Part serial: NA
- Condition: None
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:NAL1 DOOR BENT DUE TO LOADING RESTING ON STAIRS. UNABLE TO CLOSEFOUND L1 DOOR LWR GATE RETRACTED TOO FAR, BENDING AND BREAKING BOTH ROD ASSY THAT ATTACH TO CRANK MECHANISM. REPLACED BOTH RODS PER AMM 52-11-19, ADJ PER AMM 52-11-01, NO OTHER DAMAGE FOUND
